Botulism as a cause of respiratory failure in injecting drug users.
Аннотация
BACKGROUND
Wound botulism occurs as a consequence of inoculation of Clostridium botulinum spores into a wound.
AIM: To describe such a case of wound botulism.
RESULTS
A 23-year-old drug-injecting user presented with bulbar symptoms and progressive signs over a three-day period. The diagnosis of botulism was suspected and was treated with large doses of penicillin and botulinum antitoxin. The diagnosis was confirmed by the presence of serum botulinum toxin A.
CONCLUSION
Physicians should be aware of the association of botulism in injecting drug users, particularly in Ireland.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.